withdrawl from excedrin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

imalp
New Member


Date Joined Nov 2008
Total Posts : 4
   Posted 11/8/2008 8:54 PM (GMT -6)   
I had my primary care physican as well as a neuroligist tell me that taking 2 excedrin every 4 hrs for years was the cause of my daily headaches and that I needed to stop taking it.Well I did that 5 weeks ago and I am still having the constant headaches.
has anyone else experienced this?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 10:04 PM (GMT -6)
There are a total of 2,883,544 posts in 316,407 threads.
View Active Threads


Who's Online
This forum has 157522 registered members. Please welcome our newest member, sdfsdfdsfdf01.
416 Guest(s), 8 Registered Member(s) are currently online.  Details
RedEyedArab, Inspiredby3, Kaitlan, Scaredy Cat, Girlie, sdfsdfdsfdf01, gabybee, SGT P


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer